# SDR SWIA202162110

- Difficulty date: September 13, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL600*
- Aircraft serial: 10242
- Aircraft time: 42,773 hours, 27,599 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM AT APPROX. FS1051.30 BETWEEN FLOOR BEAM AND FLOOR SILL ON RH SIDE HAS CORROSION.   (C-CHECK RO 10/30/2021)   REMOVED CORROSION AND REPAIRED FLOOR BEAM AS FS 1051.30 REF REO 670-53-61-1960 REV -- DATED 2021-10-18 AND CRJ700 SRM 51-42-06-001-001-A01 LEAK CHECK GOOD COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
